# SDR SWAA2019082836389

- Difficulty date: August 3, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 69,689 hours, 40,968 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Cracked
- Location: Horizontal Stab
- Component: Horizontal Stab
- Component part number: 186A200015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CHORD FASTENER HOLE CRACKED AT R/H HORIZONTAL STABILIZER RIB NR 5 ,15" FROM FORWARD END.    REPAIRED THE STABILIZER STRUCTURE PER EA.
